U.S. doctors online nowAsk doctors free
SG
A 26-year-old female asked:

After ttc early aug n my period end 3days,after af i had right,centre and left cramps uterus,tired and bloated n diarrhea,dizzy n a little shiver why?

1 doctor answer2 doctors weighed in
Dr. Vahe Yetimyan
General Practice 52 years experience
Infection.: Could be UTI or infection of the uterus. See your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 6, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.